Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

On the Cauchy problem for operators with injective symbols in the spaces of distributions

1Institute of Mathematics, Siberian Federal University, Pr. Svobodnyi 79, 660041 Krasnoyarsk, Russia.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 1, Pages 127–150, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.026, May 2011

Publication History

Published Online:


Let D be a bounded domain in the n-dimensional Euclidian space (n ≥ 2) having smooth boundary ∂D. We indicate appropriate Sobolev spaces with negative smoothness in D in order to consider the non-homogeneous ill-posed Cauchy problem for an overdetermined operator A with injective symbol. We prove that elements of the indicated Sobolev spaces have traces on the boundary. This easily leads to a weak formulation of the Cauchy problem and to the corresponding uniqueness theorem. We also describe solvability conditions of the problem and construct its exact and approximate solutions. Namely, we obtain the Carleman formula recovering a vector-function u from the indicated negative Sobolev class via its Cauchy data on an open connected set Γ ⊂ ∂D and values of Au on the domain D. Some instructive examples are considered.

Keywords.: Ill-posed Cauchy problem; elliptic operators; Carleman's formula

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

D. Fedchenko and A. Shlapunov
Complex Variables and Elliptic Equations, 2014, Volume 59, Number 5, Page 651
A. Alsaedy and N. Tarkhanov
Journal of Complex Analysis, 2013, Volume 2013, Page 1

Comments (0)

Please log in or register to comment.